Volume 11, Number 4
Previous Issue Next Issue

Guo-qiang Han

J. Comp. Math., 11 (1993), pp. 289-296

Preview Full PDF 92 1589 Abstract

Qun Liu & Jun Shi

J. Comp. Math., 11 (1993), pp. 297-300

Preview Full PDF 98 1753 Abstract

Rogerio Martins Saldanha da Gama

J. Comp. Math., 11 (1993), pp. 301-312

Preview Full PDF 86 1687 Abstract

Ben-ren Zhu, K. R. Jackson & R. P. K. Chan

J. Comp. Math., 11 (1993), pp. 313-322

Preview Full PDF 89 1682 Abstract

Jiao-xun Kuang

J. Comp. Math., 11 (1993), pp. 323-328

Preview Full PDF 94 1725 Abstract

Ying-guang Shi

J. Comp. Math., 11 (1993), pp. 329-338

Preview Full PDF 103 1702 Abstract

Guo-zhong Zhuang

J. Comp. Math., 11 (1993), pp. 339-349

Preview Full PDF 91 1690 Abstract

Bing-sheng He

J. Comp. Math., 11 (1993), pp. 350-364

Preview Full PDF 93 1694 Abstract

Geng Sun

J. Comp. Math., 11 (1993), pp. 365-372

Preview Full PDF 100 1744 Abstract

Ming Wang

J. Comp. Math., 11 (1993), pp. 373-384

Preview Full PDF 98 1561 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard